RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kim, Yu E

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:84
Abstract pages:189
Full texts:82
References:12

http://www.mathnet.ru/eng/person19707
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/632969

Publications in Math-Net.Ru
1996
1. S. V. Astashkin, Yu. E. Kim, “Interpolation of bilinear operators in Marcinkiewicz spaces”, Mat. Zametki, 60:4 (1996),  483–494  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 363–371  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020